Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

See all formats and pricing
More options …
Volume 17, Issue 1


Verbally closed subgroups of free groups

Alexei G. Myasnikov
  • Department of Mathematical Sciences, Schaefer School of Engineering & Science, Stevens Institute of Technology, Castle Point on Hudson, Hoboken, NJ, 07030, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Vitaly Roman'kov
  • Institute of Mathematics and Information Technology, Omsk State Dostoevsky University, pr. Mira, 55-A, 644077, Omsk, Russia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-09-17 | DOI: https://doi.org/10.1515/jgt-2013-0034


We prove that every verbally closed subgroup of a free group F of a finite rank is a retract of F.

About the article

Received: 2011-10-02

Revised: 2013-07-05

Published Online: 2013-09-17

Published in Print: 2014-01-01

Citation Information: Journal of Group Theory, Volume 17, Issue 1, Pages 29–40, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2013-0034.

Export Citation

© 2014 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Ant. A. Klyachko and A. M. Mazhuga
Sbornik: Mathematics, 2018, Volume 209, Number 6, Page 850
Anton A. Klyachko, Andrey M. Mazhuga, and Veronika Yu. Miroshnichenko
Journal of Algebra, 2018, Volume 510, Page 319
Andrey M. Mazhuga
Journal of Algebra, 2018, Volume 493, Page 171
V. A. Roman’kov, N. G. Khisamiev, and A. A. Konyrkhanova
Siberian Mathematical Journal, 2017, Volume 58, Number 3, Page 536

Comments (0)

Please log in or register to comment.
Log in